# SDR 9608243230

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N330NW
- Make and model: Airbus A320-211
- Aircraft serial: 307
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE, THE EMERGENCY LIGHTS TEST FAILED.  REPLACED BATTERY PACK, OPERATIONAL CHECK OK.
